# SDR C2XA02SH130

- Difficulty date: November 22, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 4,147 hours, 3,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 14522460005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK BUTT STRAP BETWEEN FRAMES 15 AND 16 CENTERLINE WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE AND PEFORMED A SPLICE REPAIR IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
